MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 POWERLOC; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Codes Crack (1135); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported leakage at the connection point between the safety port needle and the infusion connector.No other information was provided.It was reported this occurred with four devices.This report addresses all four devices.
 
Additional Manufacturer Narrative
H11: section a through f, the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of leaking infusion sets was confirmed; however, the root cause was not identified.The product returned for evaluation was three infusion set luer adapters.Two of the samples included a y-site, while the third terminated proximal of the y-site.Light usage residues were observed throughout all three samples.Microscopic inspection of all three proximal luer adapters revealed superficial stress fracturing throughout.Complete fractures were observed near the finger tabs opposite the molding gate marks.One sample also exhibited mechanical damage consistent with contact with a grasping instrument such as hemostats or pliers.It appeared that over-tightening of the injection cap may have contributed to the observed damage; however, the abundant superficial stress fracturing and complete splits suggested that an unidentified environmental factor(s) affected the mechanical properties of the luer material.Consequently, this complaint is confirmed as ¿cause unknown¿ at this time.

Brand Name
POWERLOC
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23526471
Report Number3006260740-2025-08550
Device Sequence Number10201697
Product Code FPA
UDI-Device Identifier00801741048425
UDI-Public(01)00801741048425(11)250520(17)280820(10)ASKPFS012
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number8672034
Device Lot NumberASKPFS012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown